# SDR 2003FA0000003

- Difficulty date: November 26, 2002
- Submitted: January 2, 2003
- Operation: General aviation
- Aircraft: N9815Z
- Make and model: Cessna U206G
- Aircraft serial: U20606678
- Engine: Cont IO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99105921
- Part serial: A162109
- Condition: Seized
- Location: Engine
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AMMETER WAS SHOWING A DISCHARGE UPON ENGINE STARTUP.  IT WAS DISCOVERED THAT THE ALTERNATOR HAD SEIZED AND THE BELT HAD BROKEN.
